MAUDE Adverse Event Report: SUNMED HOLDINGS LLC SUNMED LLC; SMALL ADULT AIRFLOW W/MANOMETER

SUNMED HOLDINGS LLC SUNMED LLC; SMALL ADULT AIRFLOW W/MANOMETER
Model Number AF5140MB
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/20/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
"this report is being submitted retrospectively per fda request".Customer complaint was confirmed.Affected devices were returned for evaluation.Twenty-three of the reported twenty-four masks were deemed to be non-conforming.A corrective action preventative action has been initiated to address this issue.We apologize for any inconvenience this may have caused and appreciate you contacting us regarding this incident as we continually monitor and analyze complaints data as part of our continuous improvement efforts.Only the masks were sent, no resuscitator bags.Samples were not labelled which lot they were from, but the removed polybags were included.Only 23 masks included, with varying levels of mask port deformation, from minor to severe.The original affected lot from the customer was 313909.Replacement material was sent from distributor in arlington tx to the customer and the additional 5 lot numbers of effected devices were found in the replacement material.All masks are 100% inspected before packaging with the resuscitation bag.Rates of raw mask material port roundness are noted below.313909: 0/1500 mask port out of roundness, no product replaced 315059: 40/1500 mask port out of roundness, all product rejected replaced with conforming material 312282: 33/1500 mask port out of roundness, all product rejected replaced with conforming material 314649: 31/1500 mask port out of roundness, all product rejected replaced with conforming material 314795: 60/1500 mask port out of roundness, all product rejected replaced with conforming material 313061: 25/1500 mask port out of roundness, all product rejected replaced with conforming material product returned from customer was tested on a sample patient port and 5/23 mask ports were unable to fit onto the patient port.The rest of the parts were able to fit onto the patient port with light to moderate force.
 
Event or Problem Description
Customer states that masks on resus bags are warped.
 
Additional Manufacturer Narrative
"this report is being submitted retrospectively per fda request".Customer complaint was confirmed.Affected devices were returned for evaluation.Twenty-three of the reported twenty-four masks were deemed to be non-conforming.A corrective action preventative action has been initiated to address this issue.We apologize for any inconvenience this may have caused and appreciate you contacting us regarding this incident as we continually monitor and analyze complaints data as part of our continuous improvement efforts.Only the masks were sent, no resuscitator bags.Samples were not labelled which lot they were from, but the removed polybags were included.Only 23 masks included, with varying levels of mask port deformation, from minor to severe.The original affected lot from the customer was 313909.Replacement material was sent from distributor in arlington tx to the customer and the additional 5 lot numbers of effected devices were found in the replacement material.All masks are 100% inspected before packaging with the resuscitation bag.Rates of raw mask material port roundness are noted below.313909: 0/1500 mask port out of roundness, no product replaced.315059: 40/1500 mask port out of roundness, all product rejected replaced with conforming material 312282: 33/1500 mask port out of roundness, all product rejected replaced with conforming material 314649: 31/1500 mask port out of roundness, all product rejected replaced with conforming material 314795: 60/1500 mask port out of roundness, all product rejected replaced with conforming material 313061: 25/1500 mask port out of roundness, all product rejected replaced with conforming material.Product returned from customer was tested on a sample patient port and 5/23 mask ports were unable to fit onto the patient port.The rest of the parts were able to fit onto the patient port with light to moderate force.
 
Event or Problem Description
Customer states that masks on resus bags are warped.

Brand Name
SUNMED LLC
Common Device Name
SMALL ADULT AIRFLOW W/MANOMETER
Manufacturer (Section D)
SUNMED HOLDINGS LLC
2710 northridge dr nw suite a
grand rapids MI 49544
Manufacturer (Section G)
SUNMED HOLDINGS LLC
2710 northridge dr nw suite a
grand rapids MI 49544
Manufacturer Contact
melissa brickley
2710 northridge dr nw suite a
grand rapids, MI 49544
6162598415
MDR Report Key7980434
Report Number1314417-2018-00043
Device Sequence Number14896008
Product Code BTM
UDI-Device Identifier10889483103012
UDI-Public10889483103012
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Nurse
Type of Report Initial,Followup,Followup
Report Date (Section B) 10/18/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberAF5140MB
Device Catalogue NumberAF5140MB
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer10/19/2018
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 09/24/2018
Supplement Date Received by Manufacturer09/24/2018
09/24/2018
Initial Report FDA Received Date10/18/2018
Supplement Report FDA Received Date10/18/2018
06/20/2023
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown